RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1973, Volume 14, Number 2, Pages 277–281 (Mi tmf3385)  

This article is cited in 2 scientific papers (total in 2 papers)

Some properties of the scattering amplitude in the framework of the relativistic equation of damping theory

V. K. Belov, V. I. Savrin, N. E. Tyurin


Abstract: A study is made of the analytic properties of the scattering amplitude in the framework of the relativistic generalization of the basic equation of the quantum theory of damping. The asymptotic behavior of Regge trajectories is studied.

Full text: PDF file (570 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1973, 14:2, 207–210

Received: 14.02.1972

Citation: V. K. Belov, V. I. Savrin, N. E. Tyurin, “Some properties of the scattering amplitude in the framework of the relativistic equation of damping theory”, TMF, 14:2 (1973), 277–281; Theoret. and Math. Phys., 14:2 (1973), 207–210

Citation in format AMSBIB
\Bibitem{BelSavTyu73}
\by V.~K.~Belov, V.~I.~Savrin, N.~E.~Tyurin
\paper Some properties of the scattering amplitude in the framework of the relativistic equation of damping theory
\jour TMF
\yr 1973
\vol 14
\issue 2
\pages 277--281
\mathnet{http://mi.mathnet.ru/tmf3385}
\transl
\jour Theoret. and Math. Phys.
\yr 1973
\vol 14
\issue 2
\pages 207--210
\crossref{https://doi.org/10.1007/BF01036360}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3385
  • http://mi.mathnet.ru/eng/tmf/v14/i2/p277

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Savrin, N. E. Tyurin, “Analytic properties of the $U$ matrix”, Theoret. and Math. Phys., 23:3 (1975), 561–566  mathnet  crossref
    2. N. E. Tyurin, “Lower bounds for the $U$ matrix”, Theoret. and Math. Phys., 24:1 (1975), 669–675  mathnet  crossref  mathscinet
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:125
    Full text:44
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019